# SDR SWIA2020042350215

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL ABOVE PRESSURE FLOOR AT FS 484.00 BETWEEN RBL 27 AND RBL 36 HAS CRACKED ATTACHMENT CLIP AT OBD END.   (C-CHECK) RO 4/21/2020   REMOVED CRACKED ATTACHMENT CLIP AT OTBD END OF INTERCOSTAL ABOVE PRESSURE FLOOR FS484.00 BETWEEN RBL 27 AND RBL 36. FABRICATED AND INSTALLED NEW ATTACHMENT CLIP REF BOMBARDIER REO. PRESSURE LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
